DIMENSION OF FIXED-POINT SET OF ZPR-ACTIONS

被引:0
作者
KAWAKUBO, K [1 ]
机构
[1] OSAKA UNIV,OSAKA,JAPAN
来源
PROCEEDINGS OF THE JAPAN ACADEMY | 1974年 / 50卷 / 01期
关键词
D O I
10.3792/pja/1195519109
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:44 / 47
页数:4
相关论文
共 11 条
[1]   ON MANIFOLDS WITH INVOLUTION [J].
BOARDMAN, JM .
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, 1967, 73 (01) :136-&
[2]   MAPS OF ODD PERIOD [J].
CONNER, PE ;
FLOYD, EE .
ANNALS OF MATHEMATICS, 1966, 84 (01) :132-&
[3]  
CONNER PE, 1967, LECTURE NOTES MATH, V46
[4]  
CONNER PE, 1964, DIFFERENTIABLE PERIO
[5]   INDEX OF A SEMI-FREE S1-ACTION [J].
KAWAKUBO, K ;
UCHIDA, F .
JOURNAL OF THE MATHEMATICAL SOCIETY OF JAPAN, 1971, 23 (02) :351-+
[6]  
KAWAKUBO K, 1973, P INT C MANIFOLDS RE
[7]  
OSSA E, 1969, THESIS BONN
[9]   PERIODIC MAPPINGS OF UNIT MANIFOLDS [J].
TOMDIECK, T .
MATHEMATISCHE ZEITSCHRIFT, 1972, 126 (03) :275-&
[10]  
TOMDIECK T, 1970, TOPOLOGY, V9, P345, DOI 10.1016/0040-9383(70)90058-3